# SDR CALA2018092401990

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 35,097 hours, 12,059 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS AT RT HORIZONTAL STABILIZER LOWER SKIN STAB STA 129.5 FWD CRACK IS LOCATED 17" FROM L/E WITH A LENGTH OF 1.250", AFT CRACK IS LOCATED 19" FROM T/E WITH A LENGTH OF 1.375". REPAIRED 2 EA CRKS AT RT HORIZ STAB LWR SKIN STA 129.5 LOCATED 17" FROM L/E, 19" FROM T/E PER SRM 55-10-01 REPAIR II FIG 204.
